- 著者
-
田村 英之
松崎 健一郎
岡部 匡
- 出版者
- 一般社団法人日本機械学会
- 雑誌
- 日本機械学會論文集. C編 (ISSN:03875024)
- 巻号頁・発行日
- vol.60, no.579, pp.3719-3726, 1994-11-25
In the previous paper, the general theory of exact solutions in a family of Duffing oscillators including hard, soft and snap-through spring systems was studied. In particular the paper discussed the hard spring system in detail, and a listing of the numeration program was included. As a continued report, the soft spring system is dealt with here in detail. All the free vibrations in a family of Duffing oscillators are solved exactly and formally in terms of a family of Jacobian elliptic functions ; however, their precise numeration is a very important task. The present study is devoted to discussing excellent algorithms/programs. A FORTRAN program with the precision of REAL * 16 is presented, which ensures an accuracy with relative error of less than 10^<-30>. The listing of the program and numerical results of the dynamics of the Duffing oscillator with the soft spring system are demonstrated.